# SDR AWXA9900140

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: O Ring
- Condition: Leaked
- Location: Green Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

GREEN HYDRAULIC RESERVOIR LOW ECAM FOLLOWED, THEN WITH LGCIU FAULT NR 1 HIGH LIGHTED NORMAL LANDING, THRUST REVERSERS AND NOSE WHEEL STEERING INDICATIONS AFTER TOUCH DOWN.  REMOVED AND REPLACED O RING AT GREEN SYSTEM PRESSURE SWITCH (P/N 1151GN), OPS CK AND LEAK CK GOOD IAW AIRBUS MM 29-32-401.
